MathSciNet Relay Station
MathSciNet bibliographic data
MR2793560 35J60 (35A01 35B40)
Dai, Limei Existence of multi-valued solutions with asymptotic behavior of Hessian equations. Nonlinear Anal. 74 (2011), no. 10, 3261–3268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement